# SDR DALA2018021400899

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 80,333 hours, 61,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 1 - 4,  OVERHEAD EMERGENCY LIGHTS FOUND INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-53.
